RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 5, Pages 790–795 (Mi mz12176)  

Brief Communications

Quasi-Feynman Formulas providing Solutions of Multidimensional Schrödinger Equations with Unbounded Potential

I. D. Remizovab, M. F. Starodubtsevac

a National Research University "Higher School of Economics", Nizhny Novgorod Branch
b Lobachevski State University of Nizhni Novgorod
c National Research University Higher School of Economics, Moscow

Keywords: Schrödinger equation, unbounded potential, solution of the Cauchy problem, formula for a solution.

Funding Agency Grant Number
Russian Science Foundation 14-41-00044
Engineering and Physical Sciences Research Council EP/PO26001/1
This work was supported by the Russian Science Foundation under grant 14-41-00044 at Lobachevsky State University of Nizhni Novgorod and by the Engineering and Physical Sciences Research Council (EPSRC) under grant EP/PO26001/1.


DOI: https://doi.org/10.4213/mzm12176

Full text: PDF file (374 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:5, 767–772

Bibliographic databases:

Document Type: Article
Received: 09.09.2017

Citation: I. D. Remizov, M. F. Starodubtseva, “Quasi-Feynman Formulas providing Solutions of Multidimensional Schrödinger Equations with Unbounded Potential”, Mat. Zametki, 104:5 (2018), 790–795; Math. Notes, 104:5 (2018), 767–772

Citation in format AMSBIB
\Bibitem{RemSta18}
\by I.~D.~Remizov, M.~F.~Starodubtseva
\paper Quasi-Feynman Formulas providing Solutions of Multidimensional Schr\"odinger Equations with Unbounded Potential
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 5
\pages 790--795
\mathnet{http://mi.mathnet.ru/mz12176}
\crossref{https://doi.org/10.4213/mzm12176}
\elib{http://elibrary.ru/item.asp?id=36361329}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 5
\pages 767--772
\crossref{https://doi.org/10.1134/S0001434618110214}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454546800021}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85059291489}


Linking options:
  • http://mi.mathnet.ru/eng/mz12176
  • https://doi.org/10.4213/mzm12176
  • http://mi.mathnet.ru/eng/mz/v104/i5/p790

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:82
    References:9
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019